# SDR FDEA201204121368

- Difficulty date: April 12, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON DECK  PLATE AT BS 1683 TO 1687, RBL 51.  REPLACED WITH FABRICATED DECK PLATE IAW SRM 51-40-02   REV.105 AND DWG 146N5300 SHT.1 REV.E AND SHT.3 REV.A.   REPAIR IS CLASSIFIED AS MAJOR.
